# SDR DALA14027960659

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 74,262 hours, 33,945 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Video Monitor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE TOP OF CLIMB, THE F/A SMELLED FUMES AT DOOR 2 OVERHEAD VIDEO MONITOR.  ACCOMPLISHED QRH 8.10 PROCEDURE.  F/A PULLED/DEACTIVATED PES SWITCH IN THE CABIN.  INSPECTION FOUND THE VIDEO INPUT CABLE CHAFED BEHIND CONNECTOR.  REPLACED CONNECTOR IAW SWPM 50-51-21 AND WM 23-32.  ALSO REPLACED OVERHEAD VIDEO MONITOR AT DOOR 2 IAW AMM 23-32.
